# SDR TWAA9901801

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Contaminated
- Location: Row 31-35
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTING ON RT SIDE OF CABIN INOPERATIVE FROM ROW 31 TO 35.  DRIED WET WIRING IN AFT GALLEY AREA.  CHECK-C 11-12-98 LAX.
